# SDR EISA97100

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155682
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING IS LOOSE ON RIGHT SIDE ROW 17.  RESECURED TRACK.  OPS PER MM 33-50-0.  (X)
